# SDR QXEA200800077

- Difficulty date: January 14, 2008
- Submitted: February 11, 2008
- Operation: Air carrier
- Aircraft: N349PH
- Make and model: Dhav DHC8202
- Aircraft serial: 486
- Aircraft time: 23,973 hours, 34,562 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C1 CHECK - RIGHT OUTBOARD SET TRACK NR 10 HAS SMALL AREA OF CORROSION AT APPROX X346.  MAINTENANCE BLENDED CORRODED AREA, WITHIN LIMITS AND NO CRACKS NOTED.  APPLIED ALODINE AND PRIMER TO REPAIR AREA.
